It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
I have been suffering from acne since I was a teenager and I had spots on my face, chest and back. I always thought it would go away as I grew older, but my acne is still pretty active. If you were to look at me without make up on, you would probably be asking me why the hell am I taking such a serious drug; I only get a pimple every now and again on my cheeks, or around my chin area. It is because antibiotics like minocycline, topical gel treaments like epiduo, and face wash (Dr.Murad) did wonders for my face. However, I decided to look into accutane because my back is still an issue! I still have clusters of moderately active acne on my lower back no matter what I do. So, my doctor and I decided that I should start taking accutane (Clavaris-40 mg a day). I found these blogs really helpful in deciding to take accutane, but I didn't find anyone with the same pre-accutane symptoms as me. So, I am hopeful this will be helpful to someone out there who is deciding to take accutane.

As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Acne
Old

End of Second Month - 30 mg Clavaris- twice a day

Posted 07-29-2012 at 01:41 PM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Accutane is my best friend!!! NO ACNE whatsoever! The only time I do get a pimple is when I PMS. I just get one on my face and it goes away the next day. I am going out without make up on my face and I am wearing backless dresses!!! SO HAPPY! The only thing is the dull joint pain in my knees and my high cholesterol. Here is to hoping for the best!!!
CHEERS!!!
ReeRee777's Avatar
Posted in Acne
Views 363 Comments 0 ReeRee777 is offline
Old

Day 14 - 15 Clavaris 40 mg

Posted 06-06-2012 at 01:48 PM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 14 - 15

Well, there is nothing new to update. My lips are still super dry. I have a few pimples here and there, but everything is relatively calm. Even when I do get pimples, they go away so quickly-which is awesome! Also, I have been taking weekly photos of my progress, and now looking back from two weeks ago, I do notice an improvement. I am hoping it will only get better from here!
ReeRee777's Avatar
Posted in Acne
Views 213 Comments 0 ReeRee777 is offline
Old

Day 11 - 13 Clavaris 40 mg

Posted 06-04-2012 at 05:31 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)
Updated 06-04-2012 at 05:32 AM by ReeRee777

Day 11 - 13

So far nothing has changed that much! My lips are still very dry--mostly just the bottom lip. And, my face and back are SUPER calm right now--it's amazing! However, my knees did feel really stiff this weekend. At one point, it was a bit painful going down and up the stairs. I also get dehydrated REALLY quickly. But, I am sure taking Adderrall 20 XR and Accutane everyday is drying me out!
ReeRee777's Avatar
Posted in Acne
Views 181 Comments 0 ReeRee777 is offline
Old

Day 10 - Clavaris 40 mg

Posted 06-01-2012 at 08:04 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 10

My lip area is getting dryer and dryer every morning. Today it hurts to even smile because I keep splitting the dry skin. However, once I apply an ample amount of aquaphor, all is good again. The two pimples that were on my face yesterday really calmed down at a quick pace! Usually it takes a week for my acne to go away once it becomes active. I am sure accutane is to blame for this.
I have a confession though. When I see a pimple, I will POP it! I need to be strong...
ReeRee777's Avatar
Posted in Acne
Views 165 Comments 0 ReeRee777 is offline
Old

Day 9 - Clavaris 40 mg

Posted 05-31-2012 at 07:23 PM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

Day 9

I have to say I am feeling some of the side effects of Accutane. My lips are starting to bleed every now again because they are so dry. However, on the bright side, my lips are big and pouty.

Unfortunately, I also developed a weird scaly rash on my upper left side of my back. It covered a small area, but I noticed it when I was taking a shower. It suddenly appeared out of no where when I applied a body wash. From what I understand, it is contact dermatitis and...
ReeRee777's Avatar
Posted in Acne
Views 178 Comments 0 ReeRee777 is offline

All times are GMT -7. The time now is 12:38 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!